My main problem is alopecia. I had it from 2015 with several patches on the head and now they are gone, but the problem is my eyelashes are gone and never grew back. I used castor oil, garlic, and now Revitalash and other things.
Two years ago a rheumatologist prescribed me Dolquine and I did not have patches but my eyelashes still fell. I have lots of problems like hypothyroidism and Hashimoto and currently on Euthyrox 100. My doctor told me it has nothing to do with alopecia because it is normal now (good T3, T4, and TSH, etc.).
I newley knew that I have PCO (normal result in echo but my glucose is lowered after 1 hour of glucose 75 mg intake and my insulin was 60, plus androstenedione 3.5). And I have hyper prolactinemia for six years on its own did an IRM and no tumor and currently taking Dostinex. With all these problems I smoke water pipe (shisha, nargile) three times a day.
Welcome to icliniq.com.
Your concern is genuine and you are so brave and facing all challenges very bravely.
You did not mention your prolactin and thyroid hormone levels. Loss of hair can be autoimmune as you were treated for it as well and due to Hashimoto as well.
If there is no skin issue involved in the loss of hair (you should consult a dermatologist for it) it may be due to your autoimmune disease. Hashimoto is autoimmune as well.
What you can do is that you decrease the TSH (thyroid-stimulating hormone) target to a lower level with increasing Levothyroxine and then see if it has a better effect.
I hope this helps.
Was this answer helpful?|
.. can be positive in autoimmune thyroid problem. So, it can be a positive result to have hashimoto's thyroiditis and grave's disease. But, your thyroid hormone level is within range and TSH (thyroid stimulating hormone) not much elevated. So, clinic... Read fullAm I suffering from any thyroid disorder?
Am I suffering from hypothyroidism or any thyroid disorder ... From the reports attached (attachment removed to protect patient identity), it shows hypothyroidism ... Read fullShall I restart Cymbalta for my extreme depersonalization feel?
.. for describing your query in detail. To start with, you might be absolutely right in saying that the current increase in your anxiety and associated feelings could be secondary to the change of place. Change of residence and workplace is always an... Read full
Ask your health query to a doctor online?Ask an Endocrinologist Now